# SDR SWIA202055173

- Difficulty date: November 4, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN BRACKET BETWEEN STGR 25RT AND STGR 24RT HAS CORROSION.  C-CHECK RO 1/5/2021.  REMOVED OLD TIE-DOWN BRACKET BETWEEN STR 23R AND STR 24R, IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01.  ORDERED AND RECEIVED NEW REPLACEMENT P/N: SH670- 33852-1.  INSTALLLED NEW TIE- DOWN BRACKET P/N: SH670-33852-1 BETWEEN STR-23R AND STR-24R, REF CRJ-700 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS.  CW 51-900-1002-SKY.
